On a certain nonary cubic form and related equations

RC Vaughan*, TD Wooley

*Corresponding author for this work

Research output: Contribution to journalArticle (Academic Journal)

29 Citations (Scopus)
Original languageEnglish
Pages (from-to)669-735
Number of pages67
JournalDuke Mathematical Journal
Volume80
Issue number3
Publication statusPublished - Dec 1995

Keywords

  • HOMOGENEOUS VARIETIES
  • RATIONAL-POINTS
  • BOUNDED HEIGHT
  • INTEGER POINTS
  • WARING PROBLEM
  • DENSITY

Cite this